# SDR SWIA201024021

- Difficulty date: February 5, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 20,872 hours, 17,753 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM CLIPS CRACKED.  (C CHECK)  REPLACED CLIPS PER SRM.
